# SDR VNAA0708005

- Difficulty date: August 9, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 6,473 hours, 6,386 cycles
- Engine: Ge CF348C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 9093A001201
- Condition: Leaking
- Location: Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT BLEED DUCT MESSAGE ON CLIMBOUT OF CLT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A LEAKING GASKET ON THE PYLON DUCT BLOWING AIR ONTO THE BLEED LOOP 204 AND 205.  MAINTENANCE REMOVED AND REPLACED THE GASKET IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
